Works matching DE "HYPERSPACE"
Results: 1003
Identities on Hyperbolic Surfaces.
- Published in:
- Innovation, 2014, v. 13, n. 2, p. 23
- By:
- Publication type:
- Article
QIP=PSPACE=IP.
- Published in:
- Innovation, 2010, v. 9, n. 2, p. 12
- By:
- Publication type:
- Article
Can we reliably estimate species richness with large plots? an assessment through calibration training.
- Published in:
- Plant Ecology, 2009, v. 203, n. 2, p. 303, doi. 10.1007/s11258-008-9551-6
- By:
- Publication type:
- Article
Non-Abelian Vortices, Super Yang–Mills Theory and Spin(7)-Instantons.
- Published in:
- Letters in Mathematical Physics, 2010, v. 92, n. 3, p. 253, doi. 10.1007/s11005-010-0379-3
- By:
- Publication type:
- Article
Polarization-Free Quantum Fields and Interaction.
- Published in:
- Letters in Mathematical Physics, 2003, v. 64, n. 2, p. 137, doi. 10.1023/A:1025772304804
- By:
- Publication type:
- Article
Classification of a large anticancer data set by Adaptive Fuzzy Partition.
- Published in:
- Journal of Computer-Aided Molecular Design, 2004, v. 18, n. 7-9, p. 577, doi. 10.1007/s10822-004-4076-0
- By:
- Publication type:
- Article
A Turán type inequality for rational functions with prescribed poles.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 109, n. 3, p. 281, doi. 10.1007/s10474-005-0246-3
- By:
- Publication type:
- Article
Approximation gewisser Operatoren durch Operatoren endlichen Ranges und eine Kollokationsmethode.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 1/2, p. 13, doi. 10.1007/s10474-005-0204-0
- By:
- Publication type:
- Article
The linear polarization constant of R<sup>n</sup>.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 1/2, p. 129, doi. 10.1007/s10474-005-0214-y
- By:
- Publication type:
- Article
The Reznichenko property and the Pytkeev property in hyperspaces.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 107, n. 3, p. 225, doi. 10.1007/s10474-005-0192-0
- By:
- Publication type:
- Article
Elementary operators on algebras of unbounded operators.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 107, n. 1/2, p. 149, doi. 10.1007/s10474-005-0184-0
- By:
- Publication type:
- Article
Paracompact locally Lindelöf spaces and <em>L</em>-systems.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 107, n. 1/2, p. 65, doi. 10.1007/s10474-005-0178-y
- By:
- Publication type:
- Article
Reduced bodies in Minkowski space.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 106, n. 1/2, p. 17, doi. 10.1007/s10474-005-0002-8
- By:
- Publication type:
- Article
On real hypersurfaces with η-parallel curvature tensor in complex space forms.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 1/2, p. 1, doi. 10.1023/B:AMHU.0000003886.15401.76
- By:
- Publication type:
- Article
Hypocoercivity for degenerate Kolmogorov equations and applications to the Langevin dynamics.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 999, doi. 10.1002/pamm.201410479
- By:
- Publication type:
- Article
Inversion of adjunction for non-degenerate hypersurfaces.
- Published in:
- Manuscripta Mathematica, 2003, v. 111, n. 1, p. 43, doi. 10.1007/s00229-002-0351-3
- By:
- Publication type:
- Article
Grid Graphs, Gorenstein Polytopes, and Domino Stackings.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 4, p. 409, doi. 10.1007/s00373-005-0858-y
- By:
- Publication type:
- Article
Interacting near-solutions of a hamiltonian system.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 22, n. 4, p. 447, doi. 10.1007/s00526-004-0284-7
- By:
- Publication type:
- Article
Opportunistic Relaying for MIMO Amplify-and-Forward Cooperative Networks.
- Published in:
- Wireless Personal Communications, 2013, v. 68, n. 3, p. 1067, doi. 10.1007/s11277-011-0499-9
- By:
- Publication type:
- Article
A new family of optimized orthogonal Space-Times codes for PPM-based MIMO systems with imperfect channel estimates.
- Published in:
- Wireless Personal Communications, 2007, v. 43, n. 4, p. 1071, doi. 10.1007/s11277-007-9284-1
- By:
- Publication type:
- Article
The Fixed-Point Property Under Induced Interval Maps of Continua.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 3, p. 376, doi. 10.1007/s10958-016-2844-8
- By:
- Publication type:
- Article
Timelike Hypersurfaces in Anti-De Sitter Space from a Contact Viewpoint.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 6, p. 629, doi. 10.1007/s10958-014-1890-3
- By:
- Publication type:
- Article
On the spectral Stefan-Florin problem with classical boundary condition.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 4, p. 474, doi. 10.1007/s10958-013-1409-3
- By:
- Publication type:
- Article
Niche segregation factors in an assemblage of pelagic rotifers of a deep high-mountain lake (Redon, Pyrenees).
- Published in:
- Journal of Plankton Research, 2008, v. 30, n. 6, p. 709, doi. 10.1093/plankt/fbn033
- By:
- Publication type:
- Article
Forbidden Vertices.
- Published in:
- Mathematics of Operations Research, 2015, v. 40, n. 2, p. 350, doi. 10.1287/moor.2014.0673
- By:
- Publication type:
- Article
Unique Minimal Liftings for Simplicial Polytopes.
- Published in:
- Mathematics of Operations Research, 2012, v. 37, n. 2, p. 346, doi. 10.1287/moor.1110.0536
- By:
- Publication type:
- Article
Random Walks on Polytopes and an Affine Interior Point Method for Linear Programming.
- Published in:
- Mathematics of Operations Research, 2012, v. 37, n. 1, p. 1, doi. 10.1287/moor.1110.0519
- By:
- Publication type:
- Article
Projecting Lattice Polytopes Without Interior Lattice Points.
- Published in:
- Mathematics of Operations Research, 2011, v. 36, n. 3, p. 462, doi. 10.1287/moor.1110.0503
- By:
- Publication type:
- Article
Gear Composition of Stable Set Polytopes and 퓖-Perfection.
- Published in:
- Mathematics of Operations Research, 2009, v. 34, n. 4, p. 813, doi. 10.1287/moor.1090.0407
- By:
- Publication type:
- Article
An Analytic Center Cutting Plane Approach for Conic Programming.
- Published in:
- Mathematics of Operations Research, 2008, v. 33, n. 3, p. 529, doi. 10.1287/moor.1080.0319
- By:
- Publication type:
- Article
A NOTE ON CLIQUE-WEB FACETS FOR MULTICUT POLYTOPES.
- Published in:
- Mathematics of Operations Research, 2002, v. 27, n. 4, p. 740
- By:
- Publication type:
- Article
CUTTING PLANES AND THE ELEMENTARY CLOSURE IN FIXED DIMENSION.
- Published in:
- Mathematics of Operations Research, 2001, v. 26, n. 2, p. 304, doi. 10.1287/moor.26.2.304.10555
- By:
- Publication type:
- Article
SEPARATING A SUPERCLASS OF COMB INEQUALITIES IN PLANAR GRAPHS.
- Published in:
- Mathematics of Operations Research, 2000, v. 25, n. 3, p. 443, doi. 10.1287/moor.25.3.443.12213
- By:
- Publication type:
- Article
SEPARATION OF PARTITION INEQUALITIES.
- Published in:
- Mathematics of Operations Research, 2000, v. 25, n. 2, p. 243, doi. 10.1287/moor.25.2.243.12223
- By:
- Publication type:
- Article
LIFTED CYCLE INEQUALITIES FOR THE ASYMMETRIC TRAVELING SALESMAN PROBLEM.
- Published in:
- Mathematics of Operations Research, 1999, v. 24, n. 2, p. 273, doi. 10.1287/moor.24.2.273
- By:
- Publication type:
- Article
HILBERT BASES AND THE FACETS OF SPECIAL KNAPSACK POLYTOPES.
- Published in:
- Mathematics of Operations Research, 1996, v. 21, n. 4, p. 886, doi. 10.1287/moor.21.4.886
- By:
- Publication type:
- Article
Rounding of Polytopes in the Real Number Model of Computation.
- Published in:
- Mathematics of Operations Research, 1996, v. 21, n. 2, p. 307, doi. 10.1287/moor.21.2.307
- By:
- Publication type:
- Article
Symmetric Inequalities and Their Composition for Asymmetric Travelling Salesman Polytopes.
- Published in:
- Mathematics of Operations Research, 1995, v. 20, n. 4, p. 838, doi. 10.1287/moor.20.4.838
- By:
- Publication type:
- Article
Successive Averages of Firmly Nonexpensive Mappings.
- Published in:
- Mathematics of Operations Research, 1995, v. 20, n. 2, p. 497, doi. 10.1287/moor.20.2.497
- By:
- Publication type:
- Article
LEMKE PATHS ON SIMPLE POLYTOPES.
- Published in:
- Mathematics of Operations Research, 1994, v. 19, n. 4, p. 780, doi. 10.1287/moor.19.4.780
- By:
- Publication type:
- Article
FROM TOTALLY UNIMODULAR TO BALANCED 0, ± 1 MATRICES: A FAMILY OF INTEGER POLYTOPES.
- Published in:
- Mathematics of Operations Research, 1994, v. 19, n. 1, p. 21, doi. 10.1287/moor.19.1.21
- By:
- Publication type:
- Article
THE FIXED-OUTDEGREE 1-ARBORESCENCE POLYTOPE.
- Published in:
- Mathematics of Operations Research, 1992, v. 17, n. 4, p. 1001, doi. 10.1287/moor.17.4.1001
- By:
- Publication type:
- Article
CLIQUE-WEB FACETS FOR MULTICUT POLYTOPES.
- Published in:
- Mathematics of Operations Research, 1992, v. 17, n. 4, p. 981, doi. 10.1287/moor.17.4.981
- By:
- Publication type:
- Article
THE BINESTED INEQUALITIES FOR THE SYMMETRIC TRAVELING SALESMAN POLYTOPE.
- Published in:
- Mathematics of Operations Research, 1992, v. 17, n. 4, p. 882, doi. 10.1287/moor.17.4.882
- By:
- Publication type:
- Article
VARIABILITY SENSITIVE MARKOV DECISION PROCESSES.
- Published in:
- Mathematics of Operations Research, 1992, v. 17, n. 3, p. 558, doi. 10.1287/moor.17.3.558
- By:
- Publication type:
- Article
A POLYHEDRAL INTERSECTION THEOREM FOR CAPACITATED SPANNING TREES.
- Published in:
- Mathematics of Operations Research, 1992, v. 17, n. 2, p. 398, doi. 10.1287/moor.17.2.398
- By:
- Publication type:
- Article
THE CROWN INEQUALITIES FOR THE SYMMETRIC TRAVELING SALESMAN POLYTOPE.
- Published in:
- Mathematics of Operations Research, 1992, v. 17, n. 2, p. 308, doi. 10.1287/moor.17.2.308
- By:
- Publication type:
- Article
ON THE CONTINUOUS TRAJECTORIES FOR A POTENTIAL REDUCTION ALGORITHM FOR LINEAR PROGRAMMING.
- Published in:
- Mathematics of Operations Research, 1992, v. 17, n. 1, p. 225, doi. 10.1287/moor.17.1.225
- By:
- Publication type:
- Article
CHARACTERIZATION OF THE DIMENSION FOR CLASSES OF CONCORDANT POLYTOPES.
- Published in:
- Mathematics of Operations Research, 1990, v. 15, n. 1, p. 139, doi. 10.1287/moor.15.1.139
- By:
- Publication type:
- Article
A SIMPLICIAL ALGORITHM FOR STATIONARY POINT PROBLEMS ON POLYTOPES.
- Published in:
- Mathematics of Operations Research, 1989, v. 14, n. 3, p. 383, doi. 10.1287/moor.14.3.383
- By:
- Publication type:
- Article